MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cervical implant procedure, the patient went code blue for about five minutes in.It was noted that the physician was about one minute into his first incision when the patient was coded.The physician believed it was due to anesthesia.No product was implanted hence the device was in no way related to the code.The patient was reportedly doing fine.The facility discarded the opened lead kit.

Brand Name
LINEAR? ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25385180
Report Number3006630150-2026-03770
Device Sequence Number18324294
Product Code LGW
UDI-Device Identifier08714729767749
UDI-Public(01)08714729767749(17)280112(10)7112397
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2218-70
Device Catalogue NumberSC-2218-70
Device Lot Number7112397
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date06/29/2026
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age38 YR
Patient SexMale